MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP 10 WITH SG URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP 10 WITH SG URINE TEST STRIPS
Catalog Number 11895362160
Medical Device Problem Codes False Negative Result (1225); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The test strips were requested for investigation.
 
Event or Problem Description
The initial reporter complained of questionable negative results for an unspecified number of patients tested for leucocytes, blood and protein with chemstrip 10 with sg urine test strips.The results are being questioned as the patients were presenting with urinary tract infection (uti) symptoms, however, the test strip parameters were negative.The culture from the laboratory was returned as positive for these patients.
 
Additional Manufacturer Narrative
The test strips were not returned for investigation.The customer used a new vial of test strips and had no further issues.The retention material of lot 65249400 was measured by visual reading with a 0-native-urine, a leukocytes, a nitrite, an erythrocytes and a protein-dilution-series.The results of all measurements fulfill the requirements.No false negative results were observed.Lot 65249402 passed all checks during production steps and was released without restrictions.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHEMSTRIP 10 WITH SG URINE TEST STRIPS
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17552034
Report Number1823260-2023-02646
Device Sequence Number17816289
Product Code JIL
UDI-Device Identifier00075537171455
UDI-Public00075537171455
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K896454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number11895362160
Device Lot Number65249402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BABY ASPIRIN.; CALCIUM.; CARVEDILOL.; COLACE.; FUROSEMIDE.; MEGA RED KRILL OIL.; METFORMIN.; POTASSIUM.; ROSUVASTATIN.; WARFARIN.
Patient Age69 YR
Patient SexFemale